# SDR CALA9800076

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1283
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FRAME TO FUSELAGE ATTACH ANGLE IN AFT STAIR COMPARTMENT, RT SIDE, STA 1283.  THE ANGLE WAS REMOVED, AN ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-3.
